Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Medication called LYRICA

Medication called LYRICA 2 years 2 weeks ago #66571

  • Tony318
  • Tony318's Avatar Topic Author
  • Visitor
  • Visitor
I'd like to know if anyone here is taking, or has taken the medication LYRICA ? I think it is in the same category as Neurontin/Gabapentin. I'm specifically interested in any side effects, especially side effects relating to Vision (blurred vision, depth perception, night vision deterioration, change of color perception...) I'm not needing info as to why you are taking it. Perhaps the dosage. There are similar meds out there that have a dangerous effect on vision. The drug companies are not always 100% forthcoming with the side effects of medications in general. I'm experiencing some vision related side effects. I've needed corrective lens since childhood. I don't need to lose the vision I have. And I sure don't need to get weekly injections in my eyeball like one guy I know who took a popular neuro muscular myofacial pain medication.

Please Log in or Create an account to join the conversation.

Last edit: by Tony318. Reason: My phone has "autocorrect" which corrects where it shouldn't

Medication called LYRICA 2 years 1 week ago #66584

The best thing you can do is go and see your Doctor about this as we can not give you advice on medication as we don't have any medical experience.

Please Log in or Create an account to join the conversation.

Medication called LYRICA 2 years 1 week ago #66585

  • Tony318
  • Tony318's Avatar Topic Author
  • Visitor
  • Visitor
I wasnt looking for "medical advice". But thank you for your reply

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: Able_Here_Team
Time to create page: 0.374 seconds